MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM; INSTRUMENT

SPINE WAVE, INC. SNIPER SPINE SYSTEM; INSTRUMENT
Model Number 10-4100.1
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The broken device was returned for evaluation.The reported break was confirmed.Production records were reviewed with no issues identified.Examination identified damage and deformation consistent with unexpected force applied to the device outside the design parameters.
 
Event or Problem Description
A broken fragment of the device was identified immediately post-operatively.A surgical procedure was performed to retrieve the fragment successfully.

Brand Name
SNIPER SPINE SYSTEM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton, ct
MDR Report Key10119656
Report Number3004638600-2020-00003
Device Sequence Number19272893
Product Code MNH
UDI-Device Identifier10840642108101
UDI-Public10840642108101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-4100.1
Device Catalogue Number10-4100.1
Device Lot Number591J01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;